Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Swollen lines on the belly post workout - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   hi
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi
User :   i have a problem in my stomach
User :   few days back i started some excercise
User :   due to which i got some swlling lines on my stomach
User :   *swelling
Doctor :   ok
Doctor :   fine
Doctor :   what is the problem now
User :   it is like some veins of stomach got swelled
User :   around 6-8 swelled lines are visible
User :   above stomach
User :   rest i dont have any problem
User :   what should i do?
Doctor :   so are you worried about the lines
Doctor :   what is the color of those lines?
User :   yes
User :   red
User :   are these due to exercise
User :   ???
Doctor :   It seems so
User :   what could be probable solution
User :   ?
Doctor :   they go on their own
Doctor :   you should not bother
Doctor :   if yoiu have pain or irritation

Doctor :   you can apply a moisturising lotion
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor